# SDR A6WA200740650

- Difficulty date: November 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 17,217 hours, 16,672 cycles
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX610118
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 16,429 hours, 15,085 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD NR 1 LOW PRESS CAUTION MESSAGE IN FLIGH, HYD 1 QUANTITY READ ZERO FOR 35 MINUTES.  PERFORMED PRECAUTIONARY SHUTDOWN OF NR 1 ENGINE AFTER LANDING.  FOUND NR 1 SUCTION LINE CHAFED THROUGH AND PRESSURE FLEX PERMASWEDGE REPAIR, REMOVED AND REPLACED PRESSURE LINE REF AMM 29-11-52, AND REMOVED AND REPLACED EDP.  LINES LEAK CHECK GOOD.  (K)
